Description

Antihistamine -Chlorpheniramine
Pain Reliever-Fever Reducer -Acetaminophen

Relieves:
* runny nose
* sneezing
* body aches and pains
* fever

20 TABLETS

Ingredients:

Active Ingredients (in each tablet) - Purpose.
Acetaminophen 325 mg - pain reliever/ fever reducer.
Chlorpheniramine Maleate 2 mg - Antihistamine.
Inactive Ingredients: Acacia, Calcium Sulfate, Carnauba Wax, Corn Starch, FD&C Red No. 40 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Pharmaceutical Ink, Povidone, Sugar, Talc, Titanium Dioxide, White Wax.

Directions:

Directions:
Do not use more than directed (see overdose warning).
Adults and children 12 years and over: 2 tablets every 4 to 6 hours, not more than 12 tablets in 24 hours.
Children 6 to under 12 years of age: 1 tablet every 4 to 6 hours, not more than 5 tablets in 24 hours.
Children under 6 years of age: ask a doctor.
Other information:
Each tablet contains: magnesium 10 mg.
Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F).
Protect from excessive moisture.

View All:

OTC Pharmacy

CUSTOMERS WHO BOUGHT THIS ITEM ALSO BOUGHT